# SDR ASOA2012112002499

- Difficulty date: October 30, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 17,774 hours, 16,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POST RBL 18.0 OTBD SIDE HAS INDICATION NOTED APPROX .2" IN LENGTH 50 PERCENT FSH AT AFT FLANGE RADIUS WL 69.0.  FAILED NDT INSPECTION.  REMOVED VERTICAL POSTS  IAW SRM 51-42-06.  LOCATED AND DRILLED NEW SERVICEABLE OTBD VERTICAL POST IAW SRM 51-40-11.  COMPLIED WITH EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-523-41-889 REV A.  FOUND TO BE SATISFACTORY.
